# SDR UPS05445406

- Difficulty date: September 12, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/O R1 WINDOW HAS CHIPPING AND CRACKING IN MAIN GLASS PLIES.  COMPLETED R1 REMOVAL & INSTALLED NEW R1 REF TO MM 56-11-01 UP TO STEP 6.D.  FIRST TORQUE COMPLETED.  ITEM STEPS 6D THRU J NEED TO BE C/W.  STEPS ARE FOR INSTALLATION OF SEALANT.  WINDSHIELD REQUIRES 3RD FINAL RE-TORQUE PER MM 56-11-01 STEP 9.  DFRD 3RD FINAL WINDSHIELD RE-TORQUE PER AMC CONTROL D309948.  ASSIGNED RETORQUE TO BE C/W WITHIN 9 DAYS PER AMC.  ORIG TORQUE LP 372189 ITEM 1, 2ND TORQUE LP 372192 ITEM 3.  ACCOMPLISHED STEPS 6 THRU D.  MM 56-11-01 PG 417-419 SEALANT INSTALLATION.
